Vein pains...

Discussion in 'Heroin' started by brown_chunx, Feb 5, 2007.

  1. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    Swim's recently been injecting heroin about 4-5 times a day for the last three weeks, using the same vein (in the bend of his left arm) because it's so damn easy to get to. Last night, after taking a shot, the injection site became numb and started hurting when the feeling came back.

    Today, it felt real sore, and any time swim stretches his arm out straight it hurts. He used it again and when the needle went in their was a very sharp stinging pain, it became even more sore afterwards, but was used a couple more times. He injected three caps again (usually enough to give a little euphoria), only he was having trouble getting blood, even though he knew he was in. Eventually, he pulled up blood and pushed in, but it burned like he had missed his vein, only he hadn't. Plus, it didn't even do anything for him.

    Is it possible that this vein has collapsed, and that the dope was being wasted? There's only about 3/4" of vein he uses, so there's marks ALL over it. So I was just wondering what it was like to have a vein collapse. It's still sore and still hurts like fu.k every time he stretches out his arm.

    And also, I would like to know the proper way to cook his dope, to get the most out of it. This is the process he goes by:
    -dump out caps
    -drip water around the pile and then on top of it
    -stir with paper clip, then cook while stirring (he just started using this stirring method)
    -wait till small bubbles form and most of the floating particles are gone (there's usually still quite a few in there though)
    -suck through small cotton ball, leaving spoon covered with (bitter tasting) particles

    Are these particles dope, or just adulterants? Should swim let it boil just a little (small bubbles) or a lot (big bubbles), or does to much boiling evaporate too much dope? Swim just started IVing about three weeks ago, and it doesn't do much more for him than if he snorted it, so he thought he might not be cooking right. So if anyone could give swim a step by step on it, that would be great. He mostly just needs to know how much he should boil it. Thanks.
    (sorry for the long ass post)
     
  2. robertone

    robertone

    Reputation Points:
    418
    Messages:
    299
    Joined:
    Sep 27, 2005
    I amn't using H --never will too-- and isn't an medical expert, but Swim advises Swib too look for medical attention as fast Swib can! Swim suspect that Swib's vein is serious inflamated and might loose his limb if he doesn't look for proper care!!!
     
  3. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    holy shit man... I should be good till the morning though, right?
     
  4. boylizard

    boylizard Newbie

    Reputation Points:
    3
    Messages:
    92
    Joined:
    Jan 18, 2007
    from U.S.A.
    Might as well go to the ER man - this is yous body he is playing with. It's the only one You gets - do it for those that love you if nothing else. Please keep us updated - I don't want to be left worrying.
     
  5. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    well it's 15 to 4(am) and I just woke up because it's hurting more. It's fu.ked up, because Swim used his right arm once (for the first time) and had the same sharp pain, so both of his arms have it now. It's really starting to hurt, but swim'll have to wait it out till the morning i think.
     
  6. boylizard

    boylizard Newbie

    Reputation Points:
    3
    Messages:
    92
    Joined:
    Jan 18, 2007
    from U.S.A.
    are you sure you didnt get some dirty dope?
     
  7. boylizard

    boylizard Newbie

    Reputation Points:
    3
    Messages:
    92
    Joined:
    Jan 18, 2007
    from U.S.A.
    whoops, i meant you, not you. laughable... like anyone on these forums does drugs... what a joke...
     
  8. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    really... no... same dope swim always uses. (well, probably not exactly) Swim actually fell asleep on his arm, so that when he woke up it was all numb and asleep, so swim freaked the fu.k out, but then the feeling came back, so it's alright. Swim can't be losing both his arms though... a leg wouldn't be missed as much, but both his arms!? That would suck... I would have to start shooting into his numbs..
     
  9. boylizard

    boylizard Newbie

    Reputation Points:
    3
    Messages:
    92
    Joined:
    Jan 18, 2007
    from U.S.A.
    either way, swim definitely suggests talking to a doctor, at least at the ER. IV drug use is nothing to toy with, especially when something like this happens.
     
  10. robertone

    robertone

    Reputation Points:
    418
    Messages:
    299
    Joined:
    Sep 27, 2005
    By God, both arms already. Don't hesitate, go to the infermary directly! We all want to see Swib back at this forum.
     
  11. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    You really should see a doctor. I have a friend who recently lost use of his right hand due to an improper injection technique. Thankfully the loss of function was only temporary, but IV use carries with it alot of risks, and You doesn't want to risk losing his arms just from wanting to get high. Due to doctor-patient confidentiality, You shouldnt be in any legal trouble from seeing a doctor, and I would like to see youou be alright!
     
  12. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    I don't know... the pain has died down now.. a lot. swim talked to a few people and they said that sometimes when using a needle the injection site will just get sore for a couple days. even a buddy who had it happen when a nurse gave her a shot. nothing looks bad on the outside, and the pain almost totally went away.

    swim just used a really small vein on his right arm, and partially missed, so it's hurting, but that's just from the (small) blister. I don't want to end up losing his arm(s) and kick himself for not seeing a doc. But since the pains going away, I should be alright, wouldn't You guys think?
     
  13. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,355
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    If the pain is going away *and* the spot looks OK appearance-wise, it's probably gonna be fine. But either/or, I would go to the ER and get it checked out.

    P.S. stimulant users usually learn not to mess around where the heart/circulatory system are concerned, it would be good for more H users to figure this out (too many out there with untreated problems in that department).
     
  14. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    I would really like to know about the cooking question.
     
  15. meep

    meep Newbie

    Reputation Points:
    92
    Messages:
    253
    Joined:
    Oct 19, 2006
    from U.K.
    Stay focused Swiy! Go and see that Doctor.
     
  16. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    yeah... I should do that.. maybe tommorow.
     
  17. tone3721

    tone3721 Newbie

    Reputation Points:
    32
    Messages:
    82
    Joined:
    Mar 24, 2005
    Maybe, You should stop using heroin, and stop self inflicting pain on himself. Very dangerous, what You is doing. One bad batch and You is dead as a door nail. The only purpose of heroin, is pain relief. An ailment swit doubts You has, even if You did their are much better compounds available today to treat such ailments. Sticking needles in yourself to get high, is playing with death, much like russian roullette. You doesnt want to die does he? Seems You would have many underlying issues, to do this to himself.

    Sounds like somebody needs, a good ol fashion psychedelic session!
     
  18. boylizard

    boylizard Newbie

    Reputation Points:
    3
    Messages:
    92
    Joined:
    Jan 18, 2007
    from U.S.A.
    Heroin has another purpose - an allegedly intense high. Granted, not the most intelligent, but drugs will be drugs - used practically and recreationally (often haphazardly)
     
  19. tone3721

    tone3721 Newbie

    Reputation Points:
    32
    Messages:
    82
    Joined:
    Mar 24, 2005
    Swit doesnt consider catching a buzz very purposeful. Drugs are tools, used in healing, ie:medicine. This purpose is abuse, the potential for heroin to be abused is too high. Swit has yet to meet a "casual" user, intraveneously. What someone who isnt you needs, is therapy! The only recreational drug worthwhile, in swits opinion is pot, but by definition pot could be considered to not be a drug, since it is also a food source. Psychedelics, are very powerful tools, but thats a whole nother subject. In swits opinion, self realization, is very purposeful. Thats just swits 2 cents tho.
     
  20. brown_chunx

    brown_chunx Newbie

    Reputation Points:
    36
    Messages:
    89
    Joined:
    Jan 29, 2007
    swim's rather scared now... but he's visiting the doc in the morning, whether he can get an appointment or not. Is it possible to hit a nerve in the bend of your arm?